hello, my asthma after being so non existent for the last three years has reappeared and i am out of practice with it! Have been prescribed brown inhalers 100mg twice a day, blue for reliever up to 4 times a day. Had a peak flow of 400 (not that i really know what that means). Just feeling anxious, that's not helping the bouts of tight chestedness, i feel dizzy at times, tummy has been a bit funny (although not sure if that is just anxiety)... Oh i don't know, just would like someone to say all this is normal and for me to pull my socks up and get on with it!!! Sorry for the Friday night feeling sorry for myself session....
Asthma reappeared!: hello, my asthma... - British Lung Foun...
Hello! I didn't want to be the first to reply because although I have asthma it's never gone away, so not very helpful to you. I think I'd be pretty dismayed if it went away then just came back. Do you mean it was well controlled? I didn't know it can just go away. Is your brown inhaler Clenil?
Anxiety can have a lot of physical effects. And shortness of breath can cause dizziness, I guess because the blood and oxygen aren't getting where they need to be. I have been having a lot of stomach issues lately too, I don't know if it's a side effect of one or other inhaler.
Peak flow is what is normal for you. So if your normal peak flow is 400 or thereabouts, your current 400 is ok. I think. My normal is 170 which is rubbish apparently and at my latest appointment it was 130 which is even more rubbish. I'm hoping mine will have improved since because I have new inhalers yet again.
I don't know what's normal for anything! But I think it's ok to feel sorry for yourself sometimes. Not for too long but just a bit. Life can be very confusing and complicated, and that's without all the health problems. I'm sure someone will be along soon with some helpful answers and advice. I just wanted to say hello really, because anxiety is really horrible and I just wanted to say you're not alone.
hey...thank you. My asthma was so slight that the Drs took me off the inhalers. Yes to the clenil, the dark brown one. I think the dizziness is a mixture of the inhalers and the anxiousness. You feel like you can't breathe, you become panicked, it feels worse! If i sit up straight and deep breathe it passes but then it plays on my mind and you notice every breath you take! Thank you for your reply, it made me feel happier.